Alex Kidzo Syrup

Alex Kidzo Syrup


₹ 56.95 (Upto 15% off)

Composition of Alex Kidzo Syrup:

Chlorpheniramine 2mg/5ml + Phenylephrine 5mg/5ml

Uses of Alex Kidzo Syrup:

Common cold symptoms

*Product images are for illustrative purposes only and may differ from the actual product.

Substitutes for Alex Kidzo Syrup

T Minic Drops 15 ml

Maxtra Syrup 60 ml

Solvin Cold AF Syrup 60 ml

Zincold PD Syrup
Zincold Tablet

Ascoril FLU Kids Syrup 60 ml

Jaldos Syrup 60 ml

Welminic Drops

Allercet Cold Syrup 60 ml